# SDR O2GA2015010783101

- Difficulty date: December 31, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 231 hours, 187 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Safety Switch
- Part number: 1015210542
- Condition: Out Of Adjust
- Location: Te Flap
- Part time: 231 hours, 187 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WHEN FLAP HANDLE WAS SELECTED TO FLAP APPROACH, FLAP FAILED TO EXTEND.  AN UNEVENTFUL FLAPS UP LANDING WAS PERFORMED IAW THE QRH.  TROUBLE SHOT THE DISCREPANCY TO A RT WING FLAP LIMIT SAFETY SWITCH ADJUSTMENT.  THE RT WING FLAP LIMIT SAFETY SWITCH WAS ADJUSTED & A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
